# SDR MKW2006F00000

- Difficulty date: May 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N68MR
- Make and model: Beech A36
- Aircraft serial: E3541
- System (JASC): 2700 · Flight Control System
- Part: Bellcrank
- Part number: 00252402451
- Condition: Loose
- Location: Tail Section
- Part time: 140 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTS NEED TO BE SECURED ON ROD.  (AUTOPILOT HOOK UP ROD).  SHOULD BE TIGHTENED UP, OR REMOVED FROM AIRCRAFT FROM FACTORY.  THIS IS SECOND AIRCRAFT IN ONE WEEK THAT THIS ROD HAS BEEN LOOSE.  (K)
